Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Commutative rims in clans with zero


Author: Edward N. Ferguson
Journal: Proc. Amer. Math. Soc. 23 (1969), 304-305
MSC: Primary 22.05; Secondary 20.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0251162-3
MathSciNet review: 0251162
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.05, 20.00

Retrieve articles in all journals with MSC: 22.05, 20.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0251162-3
Article copyright: © Copyright 1969 American Mathematical Society